# SDR YENA20150219023

- Difficulty date: February 19, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 1898
- Aircraft time: 50,292 hours, 17,767 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 321431
- Part serial: 095185
- Condition: Failed
- Location: Emergency Lights
- Part time: 18,771 hours, 6,541 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE THE TEST OF EMERGENCY LIGHTS DISPLAYED ESPU EMERGENCY BATTERY RT AT FAULT.  R & R ESPU BATTERY RT OVERWING EXIT IAW AMM 33-51-38. OPS CHECK GOOD.
